Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 246, NWS Goodland, KS

June 29, 2016Kit Carson County, Yuma County, Colorado; Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2016, 7:49 PM MDT for Kit Carson County, Yuma County, Colorado; Sherman County, Kansas. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2016, 7:49 PM MDT (01:49 UTC)
Expired
Jun 29, 2016, 8:30 PM MDT
In force
41 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kit Carson County, CO, Yuma County, CO, Sherman County, KS

The radar

The Goodland radar (KGLD), 38 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:51 PM MDTTSTM WND GST 524 S Burlington, COREPORTED AT THE AIRPORT. GUSTS DROPPED BELOW 60 MPH AROUND THE TOP OF THE HOUR.
Jun 29, 7:51 PM MDTTSTM WND GST 604 S Burlington, COREPORTED AT THE AIRPORT. GUSTS DROPPED BELOW 60 MPH AROUND THE TOP OF THE HOUR.
Jun 29, 7:52 PM MDTTSTM WND GST 524 S Burlington, COREPORTED AT THE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 7:20 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2873 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WUUS53 KGLD 300149
SVRGLD
COC063-125-KSC181-300230-
/O.NEW.KGLD.SV.W.0246.160630T0149Z-160630T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
749 PM MDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  NORTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 830 PM MDT

* AT 749 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  BURLINGTON...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON...KANORADO AND BONNY RESERVOIR. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 6.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 432 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 183 AND 207...AND NEAR MILE MARKER
211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3963 10215 3958 10205 3957 10205 3957 10202
      3947 10183 3930 10194 3918 10212 3928 10238
      3944 10253
TIME...MOT...LOC 0149Z 294DEG 26KT 3944 10226 

HAIL...1.00IN
WIND...60MPH
 
$$

JN
1 follow-up statement
154 
WWUS53 KGLD 300210
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
810 PM MDT WED JUN 29 2016

COC125-300220-
/O.CAN.KGLD.SV.W.0246.000000T0000Z-160630T0230Z/
YUMA CO-
810 PM MDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO...AND NORTHWESTERN KANSAS.

LAT...LON 3957 10221 3958 10212 3957 10205 3957 10202
      3947 10183 3930 10194 3918 10212 3928 10238
      3938 10246
TIME...MOT...LOC 0210Z 294DEG 26KT 3938 10208 

$$

COC063-KSC181-300230-
/O.CON.KGLD.SV.W.0246.000000T0000Z-160630T0230Z/
KIT CARSON CO-SHERMAN KS-
810 PM MDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...

AT 810 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KANORADO...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON AND KANORADO. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 6.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 432 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 183 AND 204...AND NEAR MILE MARKER
211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3957 10221 3958 10212 3957 10205 3957 10202
      3947 10183 3930 10194 3918 10212 3928 10238
      3938 10246
TIME...MOT...LOC 0210Z 294DEG 26KT 3938 10208 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 5:14 PM MDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 29, 5:14 PM MDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
514 PM MDT WED JUN 29 2016

.SHORT TERM...(This evening through Thursday)
Issued at 157 PM MDT Wed Jun 29 2016

As of 3 PM CDT/2 PM MDT, skies across the Tri-State Region are
mostly clear. A few cumulus clouds have recently developed over east
Colorado and extreme northwest Kansas. Temperatures are in the mid
to upper 80s for most locations. Winds are generally less than 10
mph for most locations. However, south winds are beginning to pick
up to 10-15 mph, gusting to 20 mph. At the surface, an area of low
pressure was located along the Colorado Front Range. A weak
front/remnant outflow boundary is located across eastern Colorado.
Aloft, a shortwave trough is moving across Colorado. Thunderstorms
have developed over the Rockies ahead of this trough.

For this evening and tonight, am expecting another round of strong
to severe thunderstorms to move across the region. High resolution
guidance, while varying somewhat amongst each piece of guidance,
suggest that storms develop this afternoon over eastern Colorado and
Wyoming. Then, as the evening progresses, storms should coalesce
into another complex or two, spreading southeast across the Tri-
State Region. Storms should exit the region after midnight. Overall,
am not anticipating quite the storm intensity as last night as the
atmosphere has been worked over some. Current mesoanalysis does
indicate SBCAPE up to 2500 J/KG in some locations but a cap
persists. When the cap breaks, strong/severe thunderstorms should
quickly develop. In addition, strong shear remains (0-6 KM Bulk
Shear is 40-50 kts). Therefore, anticipating the primary threat with
these storms to be damaging winds once again. Any initial
development will be capable of large hail, very large possible.
Further, recent heavy rains have saturated the soils for some
locations. These locations, if they receive additional heavy rain
from thunderstorms, would be prone to flash flooding tonight. Was
not confident enough to issue a flash flood watch at this time due
to some disagreement in guidance with regards to the movement of
this complex.

For tomorrow, a cold front should push south across the region. As a
result of the front and likely extensive cloud cover, cooler
temperatures are forecast. Instability parameters remain favorable
for some strong/severe thunderstorms, particularly later in the
afternoon hours. Thinking the highest chances for thunderstorms (in
the afternoon) will be along/west of a line from Benkelman, Nebraska
to Tribune, Kansas. Large hail and damaging winds will be possible.
Winds aloft should weaken so slower storm movement appears likely.
In addition, precipitable water content increases. Therefore, heavy
rain and flash flooding may become an issue.

.LONG TERM...(Thursday night through Wednesday)
Issued at 303 PM MDT Wed Jun 29 2016

Forecast issues will continue to be the threat of thunderstorms,
severe weather, and heavy rainfall...especially into the
beginning of the weekend. Satellite showing showing an amplified
pattern from the eastern Pacific into North America. Upper ridge
is currently near the four corners region with subtropical working
its way around western side of this ridge.

At mid levels...The Canadian/Gfs/Ecmwf were doing the best with the
Nam and Sref starting out the worst. The Canadian and gfs did the
best on the low level thermal field.

Thursday night...numerous shortwave troughs shown. Models appear to
not show a lot of lift until the later half of the night when a
stronger and negatively tilted shortwave trough approaches the area.
Initially most of the precipitation looks to be in the southwest
half with a gradual increase in the last half of the night. Some
severe possible with probably a greater threat for heavy rainfall
due to above normal Pwats.

Friday/Friday night...Negatively tilted mid/upper level trough will
move slowly toward the area during the day with two different
shortwave troughs moving through. One will be early and is the one
that begins to affect the area late Thursday night and will move
northeast through the day. A second shortwave trough moves in from
the southwest in the afternoon. The lift is actually the strongest
during the night, with the highest pops of this period, as the
entire upper trough moves in closer to the area. Right rear quadrant
of jet moves across during the afternoon and evening. There may be a
brief break somewhere in their during the day however that will be
hard to time.

Will have high chance to likely pops in during the day and likely
during the night. It may be more embedded thunderstorms in the
showers in the morning with more instability and thunderstorms
present in the afternoon and night. With a cooler air mass and lots
of cloud cover, instability will not be very high. Could not rule
out an isolated severe storm but do not expect widespread severe
weather.

The main threat will be heavy rainfall. Pwats remain near or a
little above 1.5 through the entire period which is near 2 standard
deviations above normal. Storm motions increase through the day but
heavy rainfall still appears to be another good bet.

Looks like temperatures will have a hard time climbing this day with
cloud cover, ongoing rainfall, and low level upslope.

Saturday...the day starts with a complex mid level trough over the
forecast area. It appears it slowly moves across the area and then
stalls/deepens on top of our area as another shortwave trough comes
down the west side of the trough. The models appear to start to try
to close off a circulation at 700 mb. Also it appears that a front
is near to just southeast of the area. Pwats actually increase into
the 1.5 to 2 inch range. It appears that heavy rainfall will be the
main threat. However, with a mid level center parked over the area,
it could set the stage for low top supercells and landspouts.

Saturday night through Wednesday...Continued active period looks to
continue. In general the models are the same with the mid level
ridge getting suppressed much further south and weak troughing along
the west coast of North America. Numerous shortwave troughs are
embedded within this flow as one would expect the models are having
trouble handling them and do differ on the details of speed and
amplitude.

Models/Wpc manual progs show synoptic boundaries in and near the
area through the whole period. However, given the flow pattern and
shortwave troughs aloft, models will probably handle these well at
this distance. And that is not even accounting for the mesoscale
affects of repeated bouts of thunderstorms.

The extended blend provided higher pops on saturday night then
steadily decreases pops and has only spotty slight chance to low
chance pops for the rest of the period. This looks reasonable
considering the model differences and uncertainties in such a
complex pattern. However, definitely will be possible for pops to
end up being higher. Warmer trend looks to be store, and also
appears to be reasonable.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 507 PM MDT Wed Jun 29 2016

VFR conditions expected for the TAFs. Another round of strong to
severe storms will impact the TAF sites tonight. Main threat with
these storms will be damaging winds, however large hail is
possible with these storms along with heavy rainfall. KGLD will
be impacted first followed by KMCK. The storm activity will be
south of the sites not long after 6z, possibly sooner if the
storms move faster than expected.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...RRH
LONG TERM...BULLER
AVIATION...JTL
Hazardous weather outlook, Jun 29, 10:30 AM MDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1030 AM MDT WED JUN 29 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301630-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1030 AM MDT WED JUN 29 2016 /1130 AM CDT WED JUN 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE REGION FROM THE
NORTHWEST THIS EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE
PRIMARY THREAT. LARGE HAIL AND FLASH FLOODING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

AN ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE PERIOD
WITH SEVERE WEATHER AND LOCALLY HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 29, 6:06 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
606 PM MDT WED JUN 29 2016

COZ090-091-300045-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
606 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA AND
NORTHWESTERN KIT CARSON COUNTIES UNTIL 645 PM MDT...

AT 606 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES SOUTHWEST OF ECKLEY TO 7 MILES
SOUTHEAST OF ARRIBA. MOVEMENT WAS SOUTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLAGLER...HEARTSTRONG...ABARR AND JOES.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND
401.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3956 10315 3957 10280 4008 10279 4000 10227
      3916 10305 3918 10315
TIME...MOT...LOC 0006Z 324DEG 41KT 3993 10259 3921 10317

JN
Special weather statement, Jun 29, 7:02 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT WED JUN 29 2016

COZ090-091-300145-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
702 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA AND
NORTHWESTERN KIT CARSON COUNTIES UNTIL 745 PM MDT...

AT 701 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED 11 MILES SOUTHEAST
OF COPE...OR 18 MILES NORTH OF STRATTON...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE. HAIL NICKEL-SIZED IS
POSSIBLE AS WELL.

LOCATIONS IMPACTED INCLUDE...
KIRK AND JOES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3955 10298 3957 10293 3957 10280 3962 10280
      3975 10249 3954 10226 3933 10290
TIME...MOT...LOC 0101Z 329DEG 39KT 3957 10268

JN
Special weather statement, Jun 29, 7:46 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
746 PM MDT WED JUN 29 2016

COZ091-092-300245-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
746 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIT CARSON AND CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 845 PM MDT...

AT 745 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF STRATTON TO 13 MILES EAST OF BOYERO.
MOVEMENT WAS SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. NICKEL-SIZED HAIL IS ALSO
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...CHEYENNE WELLS...BETHUNE...KIT CARSON...ARAPAHOE...
WILD HORSE AND FIRSTVIEW.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 426 AND 442.
 HIGHWAY 385 BETWEEN MILE MARKERS 148 AND 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3906 10316 3938 10220 3883 10214 3869 10293
      3898 10317
TIME...MOT...LOC 0145Z 299DEG 40KT 3920 10264 3897 10302

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:06 PM MDTSpecial Weather StatementGLDYuma39 min
Jun 29, 6:25 PM MDTSevere Thunderstorm WarningGLDKit Carson35 min
Jun 29, 6:39 PM MDTTornado WarningGLDKit Carson15 min
Jun 29, 6:50 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson40 min
Jun 29, 6:57 PM MDTSevere Thunderstorm WarningGLDKit Carson48 min
Jun 29, 7:02 PM MDTSpecial Weather StatementGLDKit Carson43 min
Jun 29, 7:10 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma50 min
Jun 29, 7:27 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson15 min
Jun 29, 7:46 PM MDTSpecial Weather StatementGLDCheyenne59 min
Jun 29, 8:02 PM MDTSevere Thunderstorm WarningGLDKit Carson43 min
Jun 29, 8:15 PM MDTSpecial Weather StatementGLDYuma45 min
Jun 29, 8:48 PM MDTSpecial Weather StatementGLDCheyenne42 min
Jun 29, 9:39 PM MDTFlash Flood WarningGLDCheyenne3 hr
Jun 30, 1:46 PM MDTFlash Flood WatchGLDCheyenne, Kit Carson, Yuma10 hr
Jun 29, 8:55 PM MDTSpecial Weather StatementGLDSherman50 min
Jun 29, 9:05 PM MDTSpecial Weather StatementGLDSherman40 min
Jun 29, 9:25 PM MDTSpecial Weather StatementGLDGreeley50 min
Jun 29, 9:30 PM MDTSpecial Weather StatementGLDCheyenne45 min
Jun 29, 9:41 PM MDTSpecial Weather StatementGLDLogan, Wichita49 min
Jun 29, 10:31 PM MDTSpecial Weather StatementGLDGreeley, Wichita44 min
Jun 30, 1:02 AM MDTSpecial Weather StatementGLDGraham28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.